# SDR UALA2011051902473

- Difficulty date: May 19, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 52,479 hours, 6,324 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING EMERGENCY LIGHTS INOPERATIVE DOOR 4L FWD, DOOR 5L AFT, SEATS 45L TO 54L, GALLEY WALL FWD LIGHT.  REPLACED WATER SOAKED FEEDER CABLE.
